# SDR COMA0370040

- Difficulty date: October 19, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 788 hours, 648 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Part number: 1205722
- Condition: Sticking
- Location: Control Yoke
- Part time: 788 hours, 648 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 9463, DURING SMALL BANK TURNS, STICKING CAN BE FELT IN AILERONS.  REPLACED THE CONTROL WHEEL BEARINGS IN COPILOTS CONTROL YOKE.
